| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a tasp shim was returned disassembled.Attempts to obtain additional information have been made; however, no more information is available.
Additional Manufacturer Narrative
(b)(4).H3- the product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Additional Manufacturer Narrative
This follow-up is being submitted to relay additional information.Visual evaluation of the returned products identified that the products exhibit signs of use (nicked or gouged) and one of the ball bearings is missing (missing ball bearings are not returned).Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.The complaint has been confirmed by visual evaluation of the returned products.If any further information is received which would change or alter any conclusions or information, a supplemental medwatch will be filed accordingly.Zimmer biomet will continue.To monitor for trends.
Event or Problem Description
No further event information available at the time of this report.